MathSciNet Relay Station
MathSciNet bibliographic data
MR179289 22.20 (10.33)
Rubel, L. A. Uniform distribution in locally compact groups. Comment. Math. Helv. 39 1965 253–258.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement